Im a Black 22 Year Old Female and I Just Started Using Differin and Duac and It S

0 votes
im a black 22 year old female and i just started using differin and duac and it seems my skin is getting too dark will this go away or get worse?
asked Mar 16, 2007 by anonymous

1 Answer

0 votes
woah! I\'m the same age and also of the same ethnicity...I\'m currently using the same combination of medications.  I don\'t know what\'s contributing to the darkening of the skin but I haven\'t been using it that long to see any difference in my complexion. Are you in the sun a lot or using other medications?  If so, that could be contributing to the change in your skin complexion. If you don\'t find the answer hit your doctor up
answered Mar 16, 2007 by anonymous

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
1 answer
0 votes
0 answers
10 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
0 votes
0 answers
...